On fixed and coincidence points under contractive mappings in non-archimedean fuzzy metric space
About this article
Abstract
In this paper, we prove some coincidence and fixed point theorems for various contractive mappings in spherically complete non-archimedean fuzzy metric space. In this space, we also prove the metric locally constancy of a function f. Our results extend various known results in ultra metric space.
References
[1] A. George and P. Veeramani, Some results in fuzzy metric space, Fuzzy sets and system, 64(1994),395-399.
[2] D, Mihet, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and System 144(2004),431-439.
[3] D, Mihet , fuzzy -contractive mappings in non- Archimedean fuzzy metric spaces, Fuzzy sets and system 159(2008) 739-744.
[4] E. Pap, O. Hadzic and R. Mesiar, A fixed point theorem in probabilistic metric spaces and an application, J. Math. Anal. Appl. 202(1996), 433-449.
[5] J. Goguen, L-fuzzy sets, J. Math. Anal. Appl. 18(1967), 145-174.
View more references (15)
[6] G. Jungck.and B.E. Rhoades, Fixed point for set valued functions without continuity, Indian J. Pure Appl. Math., 29(1998),227-238.
[7] K.P.R.Rao & G.N.V.Kishore, Common fixed point theorems in Ultra Metric Spaces, Journal of Mathematics, 40(2008), 31-35.
[8] K.P.R.Rao, G.N.V.Kishore and T. Ranga Rao, Some Coincidence Point Theorems in Ultra Metric Spaces, Int. Journal of Math. Analysis, 1(2007), 897-902.
[9] Ljilijana Gajic, On Ultrametrc Space, Novi Sad J. Math.,31 (2)(2001),69-71.
[10] Ljilijana Gajic, Metric Locally Constant Function on some subset of Ultrametrc Space, Novi Sad J. Math., 35(1)(2005),123-125.
[11] L.A. Zadeh , Fuzzy sets, inform. And control 8(1965),338-353.
[12] M.A. Erceg , J.Math. Anal. Appl., 69(1979),205-230.
[13] M.Vajaitu and A. Zaharescu, Group of isometries on ultrametric spaces, Bull.Math. Soc. Sci. Math. Roumanie 44(92)(2001),183-191.
[14] O.Kleva and O. Seikkala, On fuzzy metric spaces, Fuzzy sets and system,12(1984),215.
[15] S. S.Chang , Y. J. Cho, B. S. Lee, J.S. Jung and S. M. Kang, Coincidence point and minimization theorems in fuzzy metric spaces Fuzzy sets and system 88(1997), 119-128.
[16] V.Popa, A General Fixed Point Theorem for Mappings in Ultra Metric Spaces, Universitatea Din Bacau Studii Si Cercetari Stiintifice, 18(2008),249-254.
[17] V. Gregori and A. Sapena, On fixed point theorem in fuzzy metric spaces, Fuzzy Sets and System125(2002),245-252.
[18] Y. J. Cho, H.K. Pathak, S. M. Kang and J.S. Jung, Common fixed points of compatible maps of type ( ) in fuzzy metric spaces, Fuzzy sets and system 93(1998), 99-111.
[19] Y.J.Cho, H. K. Pathak, S.M. Kang and J.S.Jung, Common fixed points of compatible maps of type ( ) in fuzzy metric spaces, Fuzzy sets and Systems 93(1998),99-111.
[20] Z.K. Deng, Fuzzy Pseudo metric spaces, J. Math. Anal. Appl , 86(1982),74-95.